# SDR 2006UALA01376

- Difficulty date: July 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 38,864 hours, 28,539 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING EXHAUST FAN INOP IN NORMAL POSITION.  IN ALTERNATE, A BURNING SMELL WAS NOTICED.   [SUP 05-16-07]  CAUSED BY A FAULTY BLOWER. REPLACED EQUIPMENT COOLING BLOWER.
